A 41-year-old female asked:
Disclaimer

i take atenolol for pvcs and have been on it for two years. sometimes my pulse is 60 and i feel dizzy. what should i do?

1 doctor answer
Dr. Ray Holt
Dr. Ray Holt answered
27 years experience Family Medicine
Tell your doctor: That heart rate is not super low but it may be low enough for you to cause dizziness. Of course there's lots of other causes of dizziness but your doctor may want to start with reducing your atenolol dose.
Answered on Jan 22, 2014
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Paroxysmal tachycard: You likely have a paroxysmal tachycardia probably supraventricular. You need an ECG while it is happening to diagnose it and then your doctors can fig ... Read More
1
1 thank
A 32-year-old male asked:
Dr. Dan Fisher
26 years experience Internal Medicine
PVC: Not side effect of med. PVC are often normal in an otherwise healthy 31 year old. Usually associated with anxiety rather than any significant heart ... Read More
A 45-year-old member asked:
Dr. Todd Chambers
20 years experience Family Medicine
Yes: If your blood pressure or pulse rate is lowered too much it could make you feel dizzy. Usually this would manifest like a near fainting episode rathe ... Read More
4
4 thanks
A 32-year-old male asked:
Dr. Calvin Weisberger
50 years experience Cardiology
Atenolol: the drug is a good starting point if treatment is truly needed, The main reason for treating for most people is for the 'bother' of the palpitation. I ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month